Nonlinear elastic membranes involving the p-laplacian operator

Fabrizio Cuccu, Behrouz Emamizadeh, Giovanni Porru

Research output: Journal PublicationArticlepeer-review

25 Citations (Scopus)

Abstract

This paper concerns an optimization problem related to the Poisson equation for the p-Laplace operator, subject to homogeneous Dirichlet boundary conditions. Physically the Poisson equation models, for example, the deformation of a nonlinear elastic membrane which is fixed along the boundary, under load. A particular situation where the load is represented by a characteristic function is investigated.

Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalElectronic Journal of Differential Equations
Volume2006
Publication statusPublished - 14 Apr 2006
Externally publishedYes

Keywords

  • Domain derivative
  • Existence
  • Maximum principle
  • P-Laplace
  • Rearrangements
  • Uniqueness

ASJC Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'Nonlinear elastic membranes involving the p-laplacian operator'. Together they form a unique fingerprint.

Cite this